The renewal equation in nonlinear approximation
The family of Markov processes are considered in the article. We study the multidimensional renewal equation in nonlinear approximation. The purpose of the work is to find the limit of renewal function.
Ya.I. Yeleyko, I.I. Nishchenko, A limit theorem for a matrix-valued evolution, Visnyk L’viv. Universytety, 53 (1999), 102–107 (in Ukrainian).
I.I. Nishchenko, On an asymptotic representation of a normalizing factor for a random matrix-valued evolution, Theor. Probability and Math. Statist., 64 (2002), 153–160.
Copyright (c) 2021 O.A. Yarova, Ya.I. Yeleyko
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.